| Catalog Number |
C-CAE-14.0-70-FII |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Information (3190)
| Date of Event |
03/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.
Event or Problem Description
Description of event according to initial reporter: the product was broken at its distal end during the procedure (intubation)."the product had got damaged during intubation.The distal end was significantly damaged and broken and might end up fractured in the trachea while they used it".Patient outcome: unknown.
Event or Problem Description
Description of event according to initial reporter: the product was broken at its distal end during the procedure (intubation)."the product had got damaged during intubation.The distal end was significantly damaged and broken and might end up fractured in the trachea while they used it".Additional information received from customer 21apr2018: "their reply was that there was no adverse effect on patient due to frova damage and they did not used double lumen endo tracheal tube during the procedure".Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) (b)(4).Summary of investigational findings: investigation confirmed the reported damage as the introducer was found kinked approx.10cm from the distal end and approx.60cm from the proximal end.The stiffening cannula is 60cm long and placed inside the introducer, ie the introducer is kinked/damaged where the cannula ends.Also, the introducer was damaged approx.24cm from proximal end, as if somehow cut, but this damage was not reported.The exact reason for the kink close to the introducer tip cannot be determined, but it may have occurred if the cannula was not removed, when the introducer was advanced into the trachea or maybe prior to use, if removed from the packaging and prepared for placement in a pocket or so without removing the stiffening cannula.No evidence to suggest product was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# exemption number (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information received from customer 21apr2018: "their reply was that there was no adverse effect on patient due to frova damage and they did not used double lumen endo tracheal tube during the procedure" patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.